# SDR CA011207004

- Difficulty date: October 22, 2001
- Submitted: February 5, 2002
- Operation: General aviation
- Make and model: Airbus A330-342
- Aircraft time: 12,848 hours
- Engine: Rroyce RB211TRENT77
- System (JASC): 2920 · Hydraulic System, Auxiliary
- Part: Selector Valve
- Part number: MVT1001
- Condition: Cracked
- Location: Hyd System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) THE AIRCRAFT ARRIVED TO YYZ,  WITH THE "YELLOW" HYDRAULIC SYSTEM EMPTY.   FOUND RT ELEVATOR,  OUTBOARD SERVO (F.I.N.3CS2) SELECTOR VALVE HOUSING CRACKED.
